# SDR CA041108007

- Difficulty date: November 5, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna T337G
- Aircraft time: 3,650 hours
- Engine: Cont TSIO360CB
- Propeller: Mcauly D2AF34C303
- System (JASC): 2215 · Autopilot Main Servo
- Part: Cable
- Part number: 15600088
- Condition: Frayed
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION THE AUTOPILOT ROLL SERVO BRIDLE CABLE WAS FOUND TO BE FRAYED WHERE IT RUNS OVER IT'S PULLEYS.
